TheLupusSite.com banner

1 - 4 of 4 Posts

·
Registered
Joined
·
468 Posts
Discussion Starter #1
:blush:Well, next Wednesday I have my third infusion of rituxin on Wednesday at 8:30am. Hooked up most of the day, but so far I have been lucky that the only side effects I have had have been some slight nausea, and a KILLER:hissy:headache, they have given me tylenol the first time and demerol the second, but only 10 ccs, not much considering I used to get 150 ccs with my broken hip, doesn't really do much good but I always give it a try. It helps with some of the rheumatoid arthritis pain, but of course then there is everything else with it.:sad:Wish me luck, hopefully all will go well again. Karly:rolleyes:
 

·
Administrator
Joined
·
10,167 Posts
Hi Karly,

Good luck with the Rituxan. I hope this time you get no side effects at all. During my first one a had minimal side effects and since then I haven't had any at all.

I hope you have a good book to help you get through the long day. Let us know how you do.

Take care,
Lazylegs
 

·
Registered
Joined
·
15,684 Posts
Good luck Karly :hug: I hope it goes ok and you don't get a killer headache this time :hugbetter:

love
Lily
 

·
Registered
Joined
·
931 Posts
Hey Karly,

Best of luck with the rituxan on Wednesday!! :bigsmile: Hope everything goes extra, extra-smoothly with the infusion for you this time!!! :thumbs:

:foryou:

Zoi
 
1 - 4 of 4 Posts
Top